# SDR SWIA202158273

- Difficulty date: April 17, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 364 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AND ATTATCH CLIP CORRODED ON STRG 21R AT F/S 364.00 REPLACEMENT REQ'D     (C-CHECK RO 5/20/2021)    INSTALLED NEW MADE REPAIR PART IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 51-42-21-001-001-A01 AND DWG# SH670-32600 REV AK.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
